MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ECLIPSE¿ 5 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ECLIPSE¿ 5 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305785
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd eclipse¿ 5 ml bd luer-lok¿ syringe cap was loose.This was discovered before use.The following information was provided by the initial reporter: pink cap loose.
 
Additional Manufacturer Narrative
H.6.Investigation summary: one picture sample was provided for evaluation by our quality engineer team.Through examination of the picture, the pink cap was observed loose from the syringe.A device history record review was completed for provided lot number 8303774.The review did not reveal any detected abnormalities during the production process that could have contributed to this incident.A definite cause for this incident could not be determined.The physical sample would need to be provided to evaluate if the loose cap was related to handling or defective components.Our quality team will continue to monitor the production process for this defect and other emerging trends.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ 5 ML BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key9444180
Report Number9610847-2019-00722
Device Sequence Number16844020
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Model Number305785
Device Catalogue Number305785
Device Lot Number8303774
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;